Hopefully someone can give me some advice.
Firstly, I'm not in bad shape (I couldn't go run a huge marathon but I'm a healthy weight and exercise pretty often). I've been having a problem breathing for a year or two now. Sometimes walking up a short flight of stairs can cause me to lose my breath, and it takes me quite a while to regain it. When I exercise (an amount I'm used to) within about 10 minutes of starting I completely lose my breath, I can't take a deep breath, there's a tightness in my chest, my heart pounds, and I have difficulty swallowing. I'll have to stop for at least 10 minutes, and then I can generally continue (I'll still have shortness of breath but not enough to make me stop). All of this makes me dizzy and I've nearly passed out a couple times. I don't wheeze or cough.
My doctor said "it's common" and told me to go home. I did some research online and when my symptoms didn't get better, I went back to the doctor and asked about exercised-induced asthma. The response was "yeah that could be it" and I got an inhaler but it didn't do much for me. Then I asked my doctor about a pulmonary functions test, and they sent me for one. When I did the pulmonary functions test, the person performing the test had me breathe into the tube a few times, then commented that they needed to check my oxygen levels. Then they had me take 4 puffs of the inhaler and tested me again.
A few days later my doctor phoned and said everything was completely normal with my breathing. I don't understand why they would have me take over twice my prescription (4 puffs instead of 1) when I was fine to begin with?? Maybe this is normal though?
I don't know what to do. I'm still having major trouble breathing and my doctor hasn't recommended any other tests.
If anyone has an idea what this could be, I would love to hear it
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?